Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 73, Number 4

A lower bound and estimate of the lowest eigenvalue of a second order Floquet equation
G. A. Kriegsmann.
Quart. Appl. Math. 73 (2015), 599-605
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432273
An inverse problem for the compressible Reynolds equation
Rene Dager, Mihaela Negreanu and J. Ignacio Tello.
Quart. Appl. Math. 73 (2015), 607-614
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432274
Ill posedness of Bingham-type models for the downhill flow of a thin film on an inclined plane
L. Fusi, A. Farina and F. Rosso.
Quart. Appl. Math. 73 (2015), 615-627
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432275
On the quenching behavior of the MEMS with fringing field
Xue Luo and Stephen S.-T. Yau.
Quart. Appl. Math. 73 (2015), 629-659
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432276
The fundamental solution of a conservation law without convexity
Youngsoo Ha and Yong-Jung Kim.
Quart. Appl. Math. 73 (2015), 661-678
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432277
Asymptotic estimates of viscoelastic Green’s functions near the wavefront
Andrzej Hanyga.
Quart. Appl. Math. 73 (2015), 679-692
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432278
On the Cucker-Smale flocking with alternating leaders
Zhuchun Li and Seung-Yeal Ha.
Quart. Appl. Math. 73 (2015), 693-709
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432279
Nonlinear surface waves on the plasma-vacuum interface
Paolo Secchi.
Quart. Appl. Math. 73 (2015), 711-737
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432280
Global existence and energy decay of a nondissipative Cauchy viscoelastic problem
Mohammad Kafini and Muhammad I. Mustafa.
Quart. Appl. Math. 73 (2015), 739-757
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432281
On global solutions and asymptotic behavior of planar magnetohydrodynamics with large data
Yuxi Hu.
Quart. Appl. Math. 73 (2015), 759-772
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432282
On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data
Ding Bingbing, Ingo Witt and Yin Huicheng.
Quart. Appl. Math. 73 (2015), 773-796
Abstract, references and article information
Full-text PDF
MathSciNet review: 3432283

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website